MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Hematoma (1884); Pericarditis (4448)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a pulse field ablation procedure, the dilator was pushed out of the sheath when attempting to advance into the right femoral vein and was subsequently repositioned with fluoroscopic guidance to complete entry.Another manufacturer's guidewire felt stuck but was eventually freed.The guidewire developed a kink and was replaced while the transeptal system was in the right atrium.Cardioversion was performed prior to collecting voltage and the patient had an onset of transient st elevation.A vasodilator was administered and a mild change in the st elevation was noted, followed by resolution.The patient's previous ekg noted a chronic baseline st elevation.Prior to post mapping, only the sheath and another manufacturer's mapping catheter remained in the patient.Additionally, a hematoma was noted when the sheath was removed at the end of the procedure, which was resolved with applied pressure.The case was completed with pulsed field ablation.The patient was monitored overnight.It was noted that the patient still had st elevation and had developed pericarditis from the ablation.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id 900310 (106667); product type: integrated dilator/needle product id pscc100 (0012630480); product type: catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: data files containing log files were returned and analyzed.One log file was received and recorded on the reported event date.The log file showed several deliveries were performed with the catheter identified with lot number 0012630480on the reported event date.The information of the sheath is not recorded in the log file.In conclusion, the reported adverse event of st elevation, pericarditis and hematoma issues occurred during the procedure and could not be assessed through data analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that the patient underwent extended hospitalization after the procedure.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23498445
Report Number9612164-2025-05496
Device Sequence Number15696526
Product Code DRA
UDI-Device Identifier00763000659097
UDI-Public(01)00763000659097(17)261024(10)0012508341(20)01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10FCC20
Device Catalogue Number10FCC20
Device Lot Number0012508341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale